# SDR USAA920080894

- Difficulty date: April 15, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 56,698 hours, 34,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-MAJOR REPAIR-C3- ONE INCH CRACK ON FUSELAGE SKIN AT BS 947.5R, STR 15R.  INSTALLED REPAIR IAW SRM 53-60-01 FIG 201 DETAIL 3.
